| Model Number |
MMT-523LNAP |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had blank display screen.The customer also stated that, the display did not return after pump restart.The customer was not able to complete self test customer got another failed battery test customer thinks issues was with her batteries.The customer got a low battery has tried to change battery and getting no response.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.